Tylenol overdose?

Answer If it more than 800 mg in a 24 hour period you need to immediately get to the ER asap.. they can infuse charlcoal to prevent the body from absorbing most of it and or pump the stomach.... Read More »

Top Q&A For: Tylenol overdose

What is an overdose of Tylenol?

Although it's an over-the-counter medication, Tylenol can cause health problems and even death. If used properly, Tylenol provides effective pain relief when needed. Always follow the instructions ... Read More »

Can a tylenol overdose kill you?

On One Hand: Overdose Can Be LethalA Tylenol overdose can kill you, according to eMedicineHealth. Tylenol contains a drug called acetaminophen, which people tend to regard as a very safe pain-relie... Read More »

Can I die from an overdose of tylenol?

yes you can, an overdose will most likely kill you.

Can you die from a Tylenol overdose?

On One Hand: Tylenol Overdoses Can Be DeadlyTylenol contains acetaminophen a drug that can cause liver failure when taken in large doses, according to the National Library of Medicine. Immediate me... Read More »